# SDR VJ970327

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 5917689115
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER ENTRY DOOR EMERGENCY SLIDE PACK COVER NOT SECURE AT BOTTOM.  REINSTALLED SLIDE COVER IAW MM 25-60 AND PERFORMED REQUIRED INSPECTION.
